Toggle navigation
Türkçe
English
English
Türkçe
English
Login
Toggle navigation
Browsing JAEM 2019, Vol 9, No 2 by Subject
Işık University Institutional Repository
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2019, Vol 9, No 2
Browsing JAEM 2019, Vol 9, No 2 by Subject
Işık University Institutional Repository
Işık Üniversitesi Yayınları
Dergiler / Journals
Turkic World Mathematical Society Journal of Applied and Engineering Mathematics
JAEM 2019, Vol 9, No 2
Browsing JAEM 2019, Vol 9, No 2 by Subject
JavaScript is disabled for your browser. Some features of this site may not work without it.
Search DSpace
This Collection
Advanced Search
Browsing JAEM 2019, Vol 9, No 2 by Subject
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Go
Order:
ascending
descending
Results:
5
10
20
40
60
80
100
Update
Now showing items 1-20 of 110
ascending
descending
5
10
20
40
60
80
100
Subject
Absolute matrix summability
[1]
Algebraic Invariant
[1]
Analytic first integral
[1]
Balancing numbers
[1]
Balancing transformation
[1]
Barycentric subdivision
[1]
Bipolar intuitionistic fuzzy graph
[1]
Boundedly solvable operator
[1]
Bounds
[1]
Cartesian product
[1]
Chromatic weak domatic number
[1]
Collocation
[1]
Composition of graph
[1]
Compressive sensing
[1]
Constant dimension subspace codes
[1]
Corona product
[1]
Critical graph
[2]
Curvature tensors
[1]
Differential operator with piecewise constant argument
[1]
Divisor cordial labeling
[1]
Browse
All of DSpace
Communities & Collections
By Issue Date
Authors
Titles
Subjects
Type
Language
Department
Category
Publisher
Access Type
Işık Author
Citation
This Collection
By Issue Date
Authors
Titles
Subjects
Type
Language
Department
Category
Publisher
Access Type
Işık Author
Citation
My Account
Login
Register